# SDR IXXA20220127001

- Difficulty date: January 27, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 103,748 hours, 17,853 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fire Seal
- Part number: 311T257061
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE SEAL WORN AND CRACKED
